| Model Number |
CNH-G01-000 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6.Device code a050702 is being used to capture the reportable event of failure to cut.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure while attempting to cinch the suture, the cinch was released but the suture was not cut.There was no patient complications reported as a result of this event.